# SDR DALA1101640659

- Difficulty date: November 17, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 629 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSTA 629 AT S16L HAS A DENT NEAR DOUBLER REPAIR.  ACCOMPLISHED ERA 487255-14, REV ORIG ON N/R CARD 149639.
